# SDR A6WA201240176

- Difficulty date: January 7, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR SCUFF PLATE CRACKED AT SCREW HOLE.  R & R SCUFF PLATE PN 601R-35022-35B IAW SRM 51-40-11 & 51-24-36, AMM 53-60-943-002.
